# SDR HEEA966972

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 7660002113103
- Condition: Defective
- Location: Cockpit Vg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO WILL NOT AUTOMATICALLY ERECT AFTER IT TURNS IN FLIGHT
